Modelling and linear model-following control of singularly perturbed discrete systems

Tzuu Hseng S. Li, York Yih Sun

Research output: Contribution to journalArticle

1 Citation (Scopus)


A new method for order reduction of singularly perturbed discrete systems is derived. The discrete system is reduced to its dominant and parasitic parts. This method can exactly exhibit the responses of the original system. For control law design, the linear model-following control (LMFC) method is applied. The order of the model is chosen the same as that of the dominant part of the plant, i.e. we apply to the plant with and without parasitics the same LMFC law. The conditions for reduced-order LMFC systems are derived and some simulation results are illustrated.

Original languageEnglish
Pages (from-to)1131-1138
Number of pages8
JournalInternational Journal of Control
Issue number4
Publication statusPublished - 1987 Oct


All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications

Cite this